# SDR 2002F00311

- Difficulty date: November 8, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N202HN
- Make and model: Bolkms BK117A3
- Aircraft serial: 7115
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 63857A193
- Condition: Shorted
- Location: Oil Pressure
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER INTERNAL SHORT TO GROUND.  REPLACED WITH NEW, CORRECTED PROBLEM.  (M)
